Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#287094] of Ingrid Daubechies

Papers Published

  1. Daubechies, I; Saab, R, A Deterministic Analysis of Decimation for Sigma-Delta Quantization of Bandlimited Functions, Ieee Signal Processing Letters, vol. 22 no. 11 (November, 2015), pp. 2093-2096, Institute of Electrical and Electronics Engineers (IEEE), ISSN 1070-9908 [doi]
    (last updated on 2019/09/23)

    Abstract:
    © 2015 IEEE. We study Sigma-Delta (Σ Δ) quantization of oversampled bandlimited functions. We prove that digitally integrating blocks of bits and then down-sampling, a process known as decimation, can efficiently encode the associated Σ Δ bit-stream. It allows a large reduction in the bit-rate while still permitting good approximation of the underlying bandlimited function via an appropriate reconstruction kernel. Specifically, in the case of stable rth order Σ Δ schemes we show that the reconstruction error decays exponentially in the bit-rate. For example, this result applies to the 1-bit, greedy, first-order Σ Δ scheme.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320